# SDR 2022FA0000727

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: General aviation
- Aircraft: N66062
- Make and model: Cessna 150L
- Aircraft serial: 15075807
- Engine: Cont O200A
- Engine time: 1,009 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Nr 4 Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ENGINE ROUGH RUNNING DURING PRE-TAKE OFF RUN UP.  COMPRESSION TEST FINDS NONE IN #4 CYLINDER.  DISASSEMBLED, FOUND EXHAUST VALVE STUCK DUE CARBON BUILD UP IN VALVE GUIDE.  CLEANED VALVE AND GUIDE, RE-ASSEMBLED, RE-INSTALLED, OPERATION SATIFACTORY
